# SDR 99ZZZX55

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3410
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST HEAVY MAINTENANCE VISIT (HMV-1) FOR THIS AIRCRAFT, VIRTUALLY 100 PERCENT OF THE COACH PASSENGER SEAT PANS WERE FOUND CRACKED.  THESE SEAT PANS ARE INSTALLED ON RECARO MODEL 3410, 720 SERIES SEATS INSTALLED IN A-320-232 AIRCRAFT.  THESE CRACKS ARE OCCURRING AT THE FORWARD EDGE OF THE SEAT PAN ADJACENT TO THE MOUNTING HOLES WHERE THE PAN IS ATTACHED TO THE SEAT FRAME.  THE SEAT MANUFACTURER DESIGNATES THE SEAT PAN TO BE PRIMARY STRUCTURE.
